Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 41, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 29, 2015, 8:41 AM CDT for Pushmataha County, Oklahoma. It took effect at May 29, 2015, 10:06 AM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 8:41 AM CDT (13:41 UTC)
- In effect from
- May 29, 2015, 10:06 AM CDT
- Expired
- May 31, 2015, 2:55 PM CDT
- In force
- 53 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2).
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
793 WGUS44 KTSA 291341 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 841 AM CDT FRI MAY 29 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-292141- /O.NEW.KTSA.FL.W.0041.150529T1506Z-150530T1856Z/ /ANTO2.1.ER.150529T1506Z.150530T0600Z.150530T1256Z.NO/ 841 AM CDT FRI MAY 29 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Kiamichi River near Antlers * until Saturday afternoon, or until the warning is cancelled. * At 7:30 AM Friday, the stage was 24.55 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage late this morning and continue to rise to near 27.0 feet by Saturday before dawn. The river is expected to fall below flood stage Saturday morning. * Impact...At 27.0 feet, minor flooding occurs along the west bank of the Kiamichi River near Moyers. Campers should move to higher ground. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
8 follow-up statements
609 WGUS84 KTSA 291916 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 216 PM CDT FRI MAY 29 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. Red River at Arthur City affecting Choctaw County. OKC023-300316- /O.CON.KTSA.FL.W.0025.000000T0000Z-000000T0000Z/ /ARCT2.3.ER.150522T1504Z.150531T1800Z.000000T0000Z.NO/ 216 PM CDT FRI MAY 29 2015 ...This is a dangerous and life threatening situation... The Flood Warning continues for The Red River at Arthur City. * until further notice. * At 1:00 PM Friday, the stage was 34.92 feet. * Flood stage is 27.0 feet. * Major flooding is occurring and Major flooding is forecast. * Forecast...The Red River at Arthur City will continue rising to near 37.0 feet early Sunday afternoon then remain nearly steady through Monday evening. The river is then expected to start falling but will remain above 36.0 feet through Tuesday morning. * Impact...At 37.0 feet, expect very severe flooding of pastureland between the mouth of Blue River and Pecan Point. Numerous farm homes and buildings become flooded or surrounded by high water. For comparison purposes, the stage during the flood of May 4, 1990 was about 2 feet higher. This is an extremely dangerous and life threatening situation. && LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545 $$ OKC127-300316- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150530T2136Z/ /ANTO2.1.ER.150529T2008Z.150530T0600Z.150530T1536Z.NO/ 216 PM CDT FRI MAY 29 2015 ...Flood Warning extended until Saturday afternoon... The Flood Warning continues for The Kiamichi River near Antlers. * until Saturday afternoon, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 24.83 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage this afternoon and continue to rise to near 25.8 feet by late tonight. The river is expected to fall below flood stage late Saturday morning. * Impact...At 25.0 feet, minor flooding begins along the west bank of the Kiamichi River near Moyers. Campers along the river should move to higher ground. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
249 WGUS44 KTSA 300229 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 929 PM CDT FRI MAY 29 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-301029- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T0209Z/ /ANTO2.2.ER.150529T2036Z.150530T0600Z.150530T2009Z.NO/ 929 PM CDT FRI MAY 29 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Kiamichi River near Antlers * until Saturday evening, or until the warning is cancelled. * At 8:30 PM Friday, the stage was 27.41 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Kiamichi River near Antlers will continue rising to near 29.3 feet Saturday before dawn. The river will fall below flood stage Saturday afternoon. * Impact...At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
725 WGUS84 KTSA 301403 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 903 AM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-302203- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T1044Z/ /ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T0444Z.NO/ 903 AM CDT SAT MAY 30 2015 ...Flood Warning extended until late tonight...The Flood Warning continues for The Kiamichi River near Antlers. * until late tonight, or until the warning is cancelled. * At 8:30 AM Saturday, the stage was 31.30 feet. * Flood stage is 25.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage by tonight. * Impact...At 31.0 feet, moderate flooding occurs along campgrounds on the west bank of the Kiamichi River near Moyers. Permanent buildings on the campgrounds become flooded. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
619 WGUS84 KTSA 301950 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 250 PM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-310350- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T1108Z/ /ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T0508Z.NO/ 250 PM CDT SAT MAY 30 2015 ...Flood Warning extended until Sunday morning...The Flood Warning continues for The Kiamichi River near Antlers. * until Sunday morning, or until the warning is cancelled. * At 2:30 PM Saturday, the stage was 30.64 feet. * Flood stage is 25.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage by Sunday before dawn. * Impact...At 31.0 feet, moderate flooding occurs along campgrounds on the west bank of the Kiamichi River near Moyers. Permanent buildings on the campgrounds become flooded. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
246 WGUS84 KTSA 310041 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 741 PM CDT SAT MAY 30 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-310841- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T1912Z/ /ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1312Z.NO/ 741 PM CDT SAT MAY 30 2015 ...Flood Warning extended until Sunday afternoon...The Flood Warning continues for The Kiamichi River near Antlers. * until Sunday afternoon, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 29.35 feet. * Flood stage is 25.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage by Sunday morning. * Impact...At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
383 WGUS84 KTSA 310738 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 238 AM CDT SUN MAY 31 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. ...The Flood Warning continues for the following rivers in Oklahoma... Red River at Arthur City affecting Choctaw County. OKC023-311538- /O.CON.KTSA.FL.W.0025.000000T0000Z-000000T0000Z/ /ARCT2.3.ER.150522T1504Z.150601T0000Z.000000T0000Z.NO/ 238 AM CDT SUN MAY 31 2015 ...This is a dangerous and life threatening situation... The Flood Warning continues for The Red River at Arthur City. * until further notice. * At 2:00 AM Sunday, the stage was 36.69 feet. * Flood stage is 27.0 feet. * Major flooding is occurring and Major flooding is forecast. * Forecast...The Red River at Arthur City will continue rising to near 37.1 feet this evening and will then begin slowly falling to near 35 feet by early Thursday, staying well above flood stage. * Impact...At 37.0 feet, expect very severe flooding of pastureland between the mouth of Blue River and Pecan Point. Numerous farm homes and buildings become flooded or surrounded by high water. For comparison purposes, the stage during the flood of May 4, 1990 was about 2 feet higher. This is an extremely dangerous and life threatening situation. && LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545 $$ OKC127-311537- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T2131Z/ /ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1531Z.NO/ 238 AM CDT SUN MAY 31 2015 ...Flood Warning extended until this afternoon...The Flood Warning continues for The Kiamichi River near Antlers. * until this afternoon, or until the warning is cancelled. * At 1:30 AM Sunday, the stage was 28.10 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage by late this morning. * Impact...At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
011 WGUS84 KTSA 311334 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 834 AM CDT SUN MAY 31 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-312119- /O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T2119Z/ /ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1519Z.NO/ 834 AM CDT SUN MAY 31 2015 The Flood Warning continues for The Kiamichi River near Antlers. * until this afternoon, or until the warning is cancelled. * At 7:30 AM Sunday, the stage was 26.05 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage by late this morning. * Impact...At 27.0 feet, minor flooding occurs along the west bank of the Kiamichi River near Moyers. Campers should move to higher ground. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
138 WGUS84 KTSA 311955 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 255 PM CDT SUN MAY 31 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-312025- /O.CAN.KTSA.FL.W.0041.000000T0000Z-150531T2119Z/ /ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1505Z.NO/ 255 PM CDT SUN MAY 31 2015 The Flood Warning is cancelled for The Kiamichi River near Antlers. * At 2:30 PM Sunday, the stage was 23.17 feet. * Flood stage is 25.0 feet. * The river fell below flood stage late this morning. * Forecast...The Kiamichi River near Antlers will continue falling and remain below flood stage. * Impact...At 24.0 feet, faster flows along the river are expected but no flooding occurs. Interests near the river should continue to monitor later forecasts. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 29, 6:38 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 29, 6:38 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
638 AM CDT FRI MAY 29 2015
.DISCUSSION...
THE 12Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
ANOTHER MESSY FORECAST WITH CONVECTIVE CHANCES THROUGHOUT...ALONG
WITH INHERENT CIG/VSBY ISSUES. THE PHILOSOPHY FOR THIS FORECAST
WILL GO WITH THE IDEA OF AN ENDING MORNING ROUND FOLLOWED BY AN
AFTERNOON/EVENING ROUND WHEN AN MCV LIFTS UP INTO THE REGION. AN
END TO WHAT SEEMS LIKE ENDLESS ROUNDS OF MAY STORMS IS ON THE
HORIZON TONIGHT.
LACY
&&
.PREV DISCUSSION... /ISSUED 420 AM CDT FRI MAY 29 2015/
DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ON THE INCREASE THIS MORNING AS AN
UPPER WAVE APPROACHES FROM THE SOUTHWEST. LARGELY MERIDIONAL UPPER
FLOW AIDING IN NORTHWARD EXPANSION OF THE PRECIP THROUGH THE
MORNING AND ALSO EXPECT A SLOW SHIFT TO THE EAST. FORECAST PRECIP
H20 VALUES APPROACHING 2 INCHES OVER A LARGE PART OF THE AREA ONCE
AGAIN SUPPORT HEAVY RAINFALL POTENTIAL. OVERALL THREAT OF SEVERE
WEATHER REMAINS RATHER LIMITED AS WIDESPREAD COVERAGE OF PRECIP
THIS MORNING SHOULD LIMIT AVAILABLE INSTABILITY. THUS THE FLASH
FLOODING THREAT REMAINS THE BIG CONCERN DUE TO THE WIDESPREAD
HEAVY RAINFALL OF LATE. THE WATCH WILL BE EXPANDED ACROSS WESTERN
ARKANSAS WHERE AT LEAST LOCALIZED THREAT WILL EXIST.
COLD FRONT WILL DROP SOUTH INTO THE AREA TONIGHT WITH NORTHWARD
TRANSPORT OF DEEP MOISTURE RESULTING IN CONTINUES HEAVY RAIN AND
FLOODING THREAT. THIS FRONT WILL ULTIMATELY BRING A VERY WELCOME
CHANGE IN AIRMASS TO NORTHERN AREAS DURING THE DAY SATURDAY AND
EVENTUALLY THE REST OF THE AREA BY EVENING. LATEST MODEL TRENDS
ARE TAPERING OFF PRECIP FASTER NOW WITH MOST OF THE HEAVY RAIN
DONE BEFORE 00Z SUNDAY AND GIVEN THIS WILL PUSH FLASH FLOOD WATCH
EXPIRATION TO THAT TIME.
SHOULD FINALLY GET A FEW DRY DAYS IN THE WAKE OF THE COLD FRONT
WITH BELOW NORMAL TEMPERATURES EARLY NEXT WEEK. SOME LOW CHANCES
OF PRECIP WILL RETURN IN MAINLY EASTERN AREAS AS REMNANT LOW
BECOMES TRAPPED UNDER EXPANDING UPPER RIDGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 80 64 74 56 / 80 70 30 10
FSM 79 66 77 62 / 80 70 60 30
MLC 79 66 74 60 / 80 70 50 20
BVO 79 63 73 52 / 80 70 20 10
FYV 76 63 72 57 / 80 70 60 30
BYV 77 63 73 57 / 80 70 60 30
MKO 78 64 73 59 / 80 70 40 20
MIO 77 63 72 56 / 80 70 30 10
F10 80 65 72 58 / 80 70 40 10
HHW 79 67 78 62 / 80 70 70 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 29, 5:11 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 511 AM CDT FRI MAY 29 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 511 AM CDT FRI MAY 29 2015 ...FLOODING THE MAIN CONCERN THROUGH THE WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 7 PM. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...LOCALLY THIS MORNING...LARGER THREAT TONIGHT. ONSET...ONGOING. DISCUSSION... MORE SHOWERS AND STORMS ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS ARE FORECAST THROUGH TONIGHT. SOME LOCALLY HEAVY RAINFALL AND FLOODING IS LIKELY. AREAL FLOODING NEAR THE MAIN STEM RIVERS AND LAKES WILL CONTINUE AS WELL. THE SEVERE WEATHER RISK WILL REMAIN LIMITED DUE TO WEAKER WINDS ALOFT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY THRU THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS OVERALL COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY. ONLY LOW THUNDERSTORM CHANCES ARE IN THE FORECAST THROUGH NEXT WEEK. AREAL FLOODING WILL LIKELY CONTINUE HOWEVER...ESPECIALLY NEAR LAKES WHICH ARE NEAR OR OVER FULL CAPACITY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:04 PM CDT | River Flood Advisory | TSA | Pushmataha | 12 hr |
| May 29, 12:16 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, Pittsburg, Pushmataha | 3 hr |
| May 29, 3:55 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 95 min |
| May 29, 8:20 AM CDT | River Flood Advisory | TSA | Cherokee | 4 days |
| May 29, 11:31 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa, Washington | 6 hr |
| May 29, 12:08 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Nowata, Okmulgee, Rogers, Tulsa and 1 more | 6 hr |
| May 29, 1:25 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more | 3 hr |
| May 29, 1:27 PM CDT | Special Weather Statement | TSA | Haskell | 33 min |
| May 29, 1:32 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Sequoyah | 43 min |
| May 29, 1:39 PM CDT | Flash Flood Warning | TSA | Mayes | 6 hr |
| May 29, 1:40 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 35 min |
| May 29, 1:44 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 46 min |
| May 29, 1:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 43 min |
| May 29, 2:13 PM CDT | Tornado Warning | TSA | Cherokee, Sequoyah | 47 min |
| May 29, 2:18 PM CDT | Flash Flood Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 4 hr |
| May 29, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 42 min |
| May 29, 2:25 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 13 min |
| May 29, 2:31 PM CDT | Tornado Warning | TSA | Delaware, Mayes | 29 min |
| May 29, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 39 min |
| May 29, 2:53 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 4 hr |
| May 29, 2:54 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 36 min |
| May 29, 3:05 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 25 min |
| May 29, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 55 min |
| May 29, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| May 29, 3:55 PM CDT | Special Weather Statement | TSA | Adair | 35 min |
| May 29, 4:48 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 29, 5:22 PM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 53 min |
| May 29, 5:46 PM CDT | Areal Flood Warning | TSA | Nowata, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner | 4 hr |
| May 29, 6:32 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.